# SDR SWAA2018071223455

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 39,193 hours, 23,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIDE WALL LIGHT INOP.  RELAMPED LIGHT PER AMM.
